liam0909 Posted September 23, 2012 Share Posted September 23, 2012 Hi! Can someone please give me their opinion on my situation? Originally I was put on 2mg of Abilify for my Bipolar 2 and I felt perfect - From the second I woke up my personality was in full throttle, I felt witty, energized, able to get stuff done, and overall just really happy. If anything went wrong to put me off during the day, sleep always cured it and I would wake up feeling good as new. Due to the positive reaction, I was put on Lamictal along with the Abilify because of how similar it was and that it would have a better effect on me with less of the risks that the Abilify has (I would eventually get taken off the Abilify). However, every increase in the dosage of the Lamictal led to me being really spacey, less and less confident in myself, feeling like and being less of a person (I felt like a zombie, almost no personality whatsoever, struggling to think of something to say when anyone talked to me), and becoming less creative. I had motivation at times, but it felt robotic, like I didn't really want to do it but I was doing it anyway. I'm normally very confident and I think people like being around me (during my elevated moods, anyway) so it felt really awful. I had to practically beg my mother (I'm still in high school) to convince my psychiatrist that it wasn't doing me any good, as neither seemed to believe that it was causing me any trouble. So I got taken off the Lamictal and have been waiting for the side effects to go away. I was increased to 5 mg of Abilify, but that high of a dose seemed to knock me out, so now I'm taking 2mg morning, 2mg at night, which seems to keep me stable. Those side effects of the Lamictal I described, though, still haven't gone away. I still feel awful and my self-confidence is at about a -10. It's been 10 days since I've last taken it and apparently the drug's supposed to be out of my system within 6-8 but I still don't feel "better" yet. Could I be permanently messed up because of the Lamictal or could things change soon? I just miss that motivated, effortless euphoria I felt when I originally was on the Abilify, before I ever got put on the Lamictal.. I'm craving it! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.